Reduction Of The Relative Error In The Standard Additions Method

Nimura, Y; Carr, MR. 1990 Reduction Of The Relative Error In The Standard Additions Method. Analyst, 115 (12). 1589 - 1595. 10.1039/an9901501589

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1039/an9901501589
Item Type: Publication - Article
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:55
Last Modified: 06 Mar 2017 17:46
URI: http://plymsea.ac.uk/id/eprint/3157

Actions (login required)

View Item View Item